# SDR 2020F00173

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 368530095342201
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2461 DISCREPANCY: FWD PIT STA 583 (APPROX) S22LH CORRODED AFT DOME NUT MOUNTING PLATE. CORRECTIVE ACTION: REMOVED DOME NUT PLATES IAW B767-200 SRM 51-40-02. REMOVED CORRSION AT STA 583 LBL 90 IAW B767-200 SRM 51-10-02. PERFORM REPAIR IAW E.O. CS-22215-008.
